# SDR SWAA2023031601772

- Difficulty date: February 11, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ACF UPPER SURFACE PEELING.<[01] PREPARED DAMAGE AREA AND APPLIED THE GLASS FABRIC REPAIR PLIES AT AFT CABIN FLOOR PANEL 241ACF UPPER SURFACE. REF B737 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3. MATERIAL USED GLASS FABRIC PLIES PO#: 1694548 AND RESIN EPOCAST50A1/946 PO#: 1799598;[02] VERIFIED STEP 1
